Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Itchiness, discomfort, burning urination, yellow discharge after taking plan B. What is the cause and its cure?

Hi, yesterday I had unprotected sex with my boyfriend and he came in me. About an hour later I went to the pharmacy and bought the Plan B pill and took it with a full stomach . This morning when I used the washroom I felt a burning sensation and ever since then, anytime I pee it burns. I also feel an itchy discomfort when I am not using the washroom. I am also experiencing a yellow discharge . Please let me know what may cause this and what I can take to cure this.
Asked On : Wed, 18 Jul 2012
Answers:  1 Views:  183
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Dear Claudia,
welcome to HCM>
your symptoms point to infection. UTI or vaginitis.
pl. see your doc, get a P/V exam and urine routine done and take antibiotics as per doc's advice.
get well soon
Answered: Wed, 18 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor